Does the PIH from the inital break out fade quiker than usual PIH? I had a very bad inital break out I need prednisone but now it's mostly gone but it left a lot of PIH behing... And now I'm breaking out really bad around my chin and mouth , and getting a lot of zits daily , when will this hell heal?
PIH from Inital Breakout Accutane?
Doctor Answers (1)
PIH from acne
Unfortunately there is no specific timeframe for PIH. It can last a short amount of time for some people, and months or longer for others. If you are having this bad of a time while on Accutane, I would recommend you consult your physician. Even though I believe wholeheartedly in Accutane and think it is a wonderful drug, you may need some different solutions, or different dosages, or an incorporation of other products along with it.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.